| Catalog Number |
MCP942G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was provided: did the needle fall into the patient? no the needle did not fall into the abdomen of the patient.The doctor was about to place another throw and the suture came a part from the needle.It came apart as she was about to let go of the needle.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that an animal underwent an unspecified procedure on (b)(6) 2025 and suture was used.The surgeon was in surgery and the needle came apart from the suture and almost fell into the abdomen.No patient consequence was reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint#(b)(4).Date sent to the fda: 1/12/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: ¿ is the product available to be returned for evaluation? if yes, to who and where can a return kit be send for recollection? yes they still have the suture.